Levaquin victim shares her story of abandonment.

I was given Levaquin ( Levofloxacin ) in July 2009.  I have a very complicated medical history and it is very important for my doctors to be very careful when prescribing.  My pulmonary had me in for a followup.  I tend to have pulmonary issues.  He gave me 750 mg of Levaquin for a 5 day period.  I have never been so sick.  I have MS and I have Hep.C.  I have never had pain in my joints before, the pain is horrific, I have eye floaters, the drug attacked my liver, spleen and gallbladder.  I had to have my gallbladder removed.  My skin itched in the beginning, but 2 days into the drug my skin was so sore no one could touch me.  My skin is still very sore and this is June 17th, 2010.  I hear constant background noise, have severe headaches, but they are not migraines, the headache is in the base of my skull, I just saw my neuro and she knows I was poisoned by the drug but is in such fear of a medmal lawsuit basically has told me to find another MS doctor.  Now why she is so afraid is beyond me.

She is now in with a group of doctors and they tend to treat more elderly people.  I have noticed that when I am there I am the youngest.  I retrieved my mri reports from 2008, 2009 and now 2010.  In 2008 and 2009 my MS was stable.  No more lesions or white matter.  The doctor who gave me the drug states that my MRI’s have stablized.  Now the 2010 MRI shows diffused atrophy, and other items that were not there before I took the drug.  I had my MRI in June 2009 and I was given the drug in July 2009.  

Where I live no one wants to talk about Levaquin.  Probably because most of the doctors here are actively using it.  with the exception of one, my new family doc told me he would never prescribe it again and did not have samples.  The drug reps are trying to make a case that the drug is safe but that is false.

Levaquin also will not cure a viral infection.  So for anyone with acute bronchitis or upper respiratory problems this drug will not work.  In the notes from the last appt I had with the doctor who gave me this drug he noted that the antibiotic therapy did not work.  I was on a walker that day, I was so sick from the medicine, and this genius ordered a CT Scan of my lung.  Wow…..why didn’t he think of that in the beginning.  

The CT Scan showed the enlarged spleen, gallbladder which explained the horrific pain I was in.  

This doctor totally abandoned me.  He would never take my calls and when I did see him in the hospital he ran from me.  

Tell everyone you know about the dangers of this drug.  I am very weak, very sick and very depressed and it has been a year.  Good luck to everyone who has been poisoned by this terrible drug.

Be Sociable, Share!
You can leave a response, or trackback from your own site.

2 Responses to “Levaquin victim shares her story of abandonment.”

  1. Deby says:

    I had levaquin in February 2009—-since then I have had a tendon tear in my right ankle…needed surgery…the a miniscus tear. Now I KNOW I have a rotator cuff going in my right shoulder, it has been happening for 6 months, my left is just starting. All my joints hurt, burn..I don’t sleep much. I go to a military doctor, so there is not much that will be ever done. I tell everyone I run into do not take it….does anyone ever get better ?

  2. Fantastic put up, very informative. I’m wondering why the opposite specialists of this sector don’t realize this. You must continue your writing. I am confident, you have a huge readers’ base already!|What’s Going down i am new to this, I stumbled upon this I’ve found It absolutely useful and it has aided me out loads. I am hoping to contribute & assist other customers like its helped me. Great job.

Leave a Reply


Design by Aaron Melvin